Analytic nonlinearizable uniquely ergodic diffeomorphisms on T-2
2003 (English)In: Ergodic Theory and Dynamical Systems, ISSN 0143-3857, E-ISSN 1469-4417, Vol. 23, 935-955 p.Article in journal (Refereed) Published
In this paper we study the behavior of diffeomorphisms, contained in the closure (A) over bar (alpha) (in the inductive limit topology) of the set A(alpha) of real-analytic diffeomorphisms of the torus T-2, which are conjugated to the rotation R-alpha : (x, y) hooked right arrow (x+alpha, y) by an analytic measure-preserving transformation. We show that for a generic alpha is an element of [0, 1], (A) over bar (alpha) contains a dense set of uniquely ergodic diffeomorphisms. We also prove that (A) over bar (alpha) contains a dense set of diffeomorphisms that are minimal and non-ergodic.
Place, publisher, year, edition, pages
2003. Vol. 23, 935-955 p.
IdentifiersURN: urn:nbn:se:kth:diva-13920DOI: 10.1017/S0143385702001542ISI: 000184382900015OAI: oai:DiVA.org:kth-13920DiVA: diva2:328236
QC 201007022010-07-022010-07-022010-07-02Bibliographically approved